MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-120A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a rescue attempt involving a patient who had been removed from the water, the customer attempted to use the aed but experienced difficulty getting the defibrillation pads to adhere to the patient's wet, hairy chest.The fire department subsequently arrived, assumed responsibility for the rescue, and used its own equipment.The customer stated that the aed did not malfunction and clarified that the purpose of the inquiry was to replace the pads used during the rescue and potentially purchase additional spare sets.No information regarding the patient's condition or outcome was provided.
 
Additional Manufacturer Narrative
This event is being reported as a malfunction because the reported inability of the defibrillation pads to adhere adequately, if it were to recur, could delay or prevent the delivery of defibrillation therapy and could cause or contribute to a death or serious injury.The customer had disposed of the defibrillation pads used during the rescue attempt and did not provide the pad lot number or expiration date.The customer attributed the reported difficulty with pad adhesion to the patient's wet skin and excess chest hair.The ddu-120 series operating guide instructs users to remove clothing from the patient's chest and, if necessary, dry the chest and remove excess chest hair.The guide also warns that contact between the patient's body and conductive fluids"[?]"including water, gel, blood, or saline"[?]"or metal objects may provide unwanted pathways for defibrillating current.Because the pads were not returned and the lot number and expiration date were unavailable, the reported issue could not be reproduced or evaluated.Although the conditions reported by the customer may have contributed to the difficulty with pad adhesion, a definitive root cause could not be confirmed.

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50438828
Report Number3003521780-2026-01397
Device Sequence Number21229521
Product Code MKJ
UDI-Device Identifier00815098020041
UDI-Public(01)00815098020041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberDDU-120A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown
Patient Weight190 LB